Weird side effects while on Dexilant

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

george559
Regular Member


Date Joined Jan 2012
Total Posts : 28
   Posted 6/10/2012 1:19 PM (GMT -6)   
My GERD is somewhat now under control. The problem now is that Dexilant 60 mg is giving me multiple side effects. On Dexilant I feel lathergic, tired, depressed, and my memory is horrible sometimes I feel as if though I'm drunk. I did start to get twitching after taking regland for a week and continued to do so until now. I did however take a calcium and magnesium supplement and the twitching is almost gone. I do have an appointment at CPMC in san francisco for further testing since I told my GI I want surgery, since I noticed my depression get worse since my ppi doses went up and also all the other symptoms I've been having.

george559
Regular Member


Date Joined Jan 2012
Total Posts : 28
   Posted 6/10/2012 1:20 PM (GMT -6)   
I guess my question is has anyone had any of these side effects?

DOGGBONES
Veteran Member


Date Joined Apr 2012
Total Posts : 707
   Posted 6/10/2012 6:44 PM (GMT -6)   
Yes, I have most of those....lathergic, tired, depressed and bad memory (spacey feeling). I take 60mg dexilant a day, it works the best of the ppi's for me but those are my side effects. However, I'm aware of it so I just push through.

Tinlou
Regular Member


Date Joined Jun 2010
Total Posts : 395
   Posted 6/11/2012 11:30 AM (GMT -6)   
My doctor have me this but after looking up the side effects I decided not to take it. I still have some laying around but don't want to risk feeling worse. I just take otc zegerid and have had mild side effects with good relief.

Carrie48
Veteran Member


Date Joined Mar 2010
Total Posts : 638
   Posted 6/12/2012 9:48 AM (GMT -6)   
George:

Are you still taking the Reglan? If you are and you are having twitching, please stop taking the Reglan immediately. Reglan is a VERY DANGEROUS drug and can cause tardive dyskinesia and twitching can be the first sign. Please get off of it for your own well being... The side effects you are describing such as depressions, etc...that is from the Reglan too.

Just google it - you won't believe the horror stories out there about this drug. It's very very scary and know for a fact that many doctors won't even prescribe it. It also comes with a black box label (or whatever that is called).
DX with Lyme and Erlichosis in January 2010. January-August: Biaxin and Amoxicillian. September 2011 - ? on Rifampin and Zithromax. Symtpoms mostly neuro and have 20 small lesions on brain.

george559
Regular Member


Date Joined Jan 2012
Total Posts : 28
   Posted 6/12/2012 11:47 AM (GMT -6)   
I noticed twitching after I took the last dose. I kept having twitching days later. I tried taking a calcium and magnesium supplement and it actually worked, I stopped twitching. My friend who is a nurse said that maybe it de pleated my calcium and or magnesium. But before I started on Regland I was having all these side effects minus the twitching.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 24, 2018 5:24 AM (GMT -6)
There are a total of 3,005,998 posts in 329,291 threads.
View Active Threads


Who's Online
This forum has 161818 registered members. Please welcome our newest member, demonsss.
211 Guest(s), 2 Registered Member(s) are currently online.  Details
Deep_sleep, Noggin2u2